# SDR MALA965107

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3092 - ON CLIMB-OUT FROM DTW, CREW REPORTED SMOKE IN THE CABIN.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE VERIFIED RIGHT COOLING TURBINE TO BE AT FAULT.  RIGHT AIR CONDITIONING SYSTEM WAS DEFERRED, AND AIRCRAFT RETURNED TO SERVICE.  (M)
